MedElevator Войти в исследования
← Поиск публикаций

DOI 10.18926/amo/31252

Медицинская библиотека · Acta medica Okayama · 1981

A case of angio-immunoblastic lymphadenopathy with dysproteinemia related to allopurinol.

Irino S, Sanada H, Maesako N, Tanaka T

Клинический случайСтатьяПеревод в очереди

Аннотация

A 63-year-old man developed generalized lymphadenopathy with skin rashes, fever, hepatomegaly and polyclonal hypergammaglobulinemia, twice, in February 1972 and in June 1979, after taking allopurinol for gout. Cervical lymph node biopsy, performed each time, showed the presence of immunoblasts and plasma cells, effaced nodal structure with involvement of the pericapsular tissue, rich vascularity and numerous mitoses, indicative of angio-immunoblastic lymphadenopathy with dysproteinemia (Frizzera, Moran and Rappaport). The existence of hypersensitivity to drugs, in particular, allopurinol in certain patients was emphasized, and induction of immunoblastic lymphadenopathy with various other therapeutic agents was briefly discussed.

Для цитирования: Irino S, Sanada H, Maesako N, Tanaka T. A case of angio-immunoblastic lymphadenopathy with dysproteinemia related to allopurinol.. Acta medica Okayama. 1981. DOI: 10.18926/amo/31252.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.